# SDR DALA2018082105162

- Difficulty date: August 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 76,085 hours, 57,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND SEAT EMERGENCY LIGHTS,  ROWS 30 TO AFT INOPERATIVE. TROUBLESHOT IAW WDM 33-51-14.  FOUND TWO BAD FUSES ON CHARGER B5-212, AND LOOSE CONNECTOR AT PAX SEAT 33E.  REPLACED FUSES IAW CMM 25-60-03, AND RECONNECTED THE  PLUG, IAW AMM 33-53. OPS CHECKED GOOD.
